Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 6, Pages 607-617

Cauchy-Dirichlet problem for the nonlinear degenerate parabolic equations

Mathematics Department, Dawson-Loeffer Science and Mathematics Building, Oklahoma City University, 2501 North Blackwelder, Oklahoma City 73106-1493, OK, USA

Received 30 May 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismail Kombe, “Cauchy-Dirichlet problem for the nonlinear degenerate parabolic equations,” Abstract and Applied Analysis, vol. 2005, no. 6, pp. 607-617, 2005.